By Topic

Associated Legendre Polynomial Approximations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Landauer, R. ; Harvard University, Cambridge, Massachusetts

Your organization might have access to this article on the publisher's site. To check, click on this link:http://dx.doi.org/+10.1063/1.1699828 

Approximations for the associated Legendre Polynomials are derived by a phase integral method. The method is an extension of the WBK method, applicable to separable multidimensional wave propagation problems.

Published in:

Journal of Applied Physics  (Volume:22 ,  Issue: 1 )